# SDR SIMA2018042550003

- Difficulty date: April 4, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 32,480 hours, 29,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522178605
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL CORRODED.  REMOVED AND INSTALLED A SERVICEABLE SERVICE DOOR CENTER SILL IAW SRM 51-40-02.
